# SDR RU3A20200407015

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 11,853 hours, 5,675 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"BLEED AIR R" ANNUNCIATOR ILLUMINATED IN FLIGHT. TURNED OFF R BLEED AIR PER CHECKLIST.
